Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 14, Pages 2321-2327

On torsion-free periodic rings

1Department of Mathematics and Computer Science, Faculty of Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait
2Faculty of Mathematics and Computer Science, “Babes-Bolyai” University, 1 Kogalniceanu Street, Cluj-Napoca 400084, Romania

Received 15 February 2005

Copyright © 2005 R. R. Khazal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We characterize several large classes of periodic rings: periodic rings with identity, finite-rank torsion-free periodic rings, and rank-two torsion-free periodic rings.